# SDR RAIA00510017

- Difficulty date: October 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 17,768 hours, 16,514 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0061
- Condition: Malfunctioned
- Location: Rudder
- Part time: 17,763 hours, 16,514 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 3545 - RIC - RUDDER SYSTEM 1/2 INOP MESSAGE ON EICAS.  RUDDER WAS STILL POWERED.  MAINTENANCE REMOVED AND REPLACED RUDDER PCU.
